Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro update - sexual side effects

Posted by theump on August 2, 2003, at 0:32:10

In reply to Re: Lexapro update, posted by guyndenver on August 1, 2003, at 19:04:19

Well, I'm a woman so I can't say for men but I have read on this message board that sexual side effects do dissipate on Lex. As for myself I would say it lasted a little over a week, almost would get there but couldn't, I think other posters here called it anorgasmic. Now things are fine if not better. I think Jim or Wayne have had good postings about this.

If you type "sexual side effects" into the search for this site you should come up with past posts dealing with that subject.

I hope this helps and hopefully someone else will speak up from the male point of view.


> Really? And, you have direct experience with this? Because a whole year after Paxil CR and it's still there - the same with any anti-d I have ever been on. I have never taken any anti-d that the sexual side effects ever went away. I have not ever taken Lexapro, and based upon the info on their website, the sexual side effects don't go away in 9% of all men. And, they admit that this number is probably artifically low due to men's lack of willingness to discuss sexual issues with their docs. Can anyone else confirm this assurtion?
>
> > The sexual side effects go away after a week or so. How long have you been taking the Lex?
> >
> >
> >
> > > I just don't get it. Can't anyone out there make an anti-d that doesn't mess with your sexlife? I have tried them all! I am currently on Paxil CR, 12.5mg, for treatment of anxiety. It helps, but it's not worth it any more! I finally got over most of the side effects (been on it for nearly a year) but there is one nagging side effect that I will not tolerate any more and that is the problem with the so-called "delayed ejaculation". I can have sex for hours and never ejaculate without a lot of "manual intervention" and at that, it is very unsatisfying. I was so excited when my doc told me about lexapro and about the reduced side effects. I decided to research it before I switched and I am glad I did. Sounds to me like there is absolutely no difference between lexapro, paxil, celexa - you name them. It is really sad that they have drugs that make you feel good about yourself, make you want to live your life to it's fullest, but takes so much away in the area of one of lifes most basic of activities. Sheesh! Can't somebody do something? I think I will be stopping all anti-d's and dealing with the anxiety on my own - at least then I will not have the added performance anxiety during sex!
> > >
> >
>
>


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theump thread:109458
URL: http://www.dr-bob.org/babble/20030728/msgs/247509.html